MAUDE Adverse Event Report: INTEGRA MICROFRANCE S.A.S. BIPOLAR INSERT CEV634-1A 350MM MOUIEL; PFM16

INTEGRA MICROFRANCE S.A.S. BIPOLAR INSERT CEV634-1A 350MM MOUIEL; PFM16
Catalog Number CEV634-1A
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the 350mm mouiel bipolar insert ((b)(6)) broke in the patient's abdomen and was difficult to retrieve.Another device was available to finish the surgery.No patient injury was reported.
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
The 350mm mouiel bipolar insert (cev634-1a) was not returned for evaluation, and no photos were provided by the customer; therefore, an investigation for cause was unable to be performed.Lot number information was provided; manufacturing records were reviewed and no non-conformances related to the reported failure were identified.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.

Brand Name
BIPOLAR INSERT CEV634-1A 350MM MOUIEL
Common Device Name
PFM16
Manufacturer (Section D)
INTEGRA MICROFRANCE S.A.S.
le pavillon
le pavillon
saint aubin le monial 03160
FR  03160
Manufacturer (Section G)
INTEGRA MICROFRANCE S.A.S.
le pavillon
saint aubin le monial 03160
FR   03160
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21360611
Report Number3003249645-2025-00003
Device Sequence Number20941908
Product Code GEI
UDI-Device Identifier10381780094678
UDI-Public10381780094678
Combination Product (Y/N)N
PMA/510(K) Number
K210942
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCEV634-1A
Device Lot Number3991319
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2025
Supplement Date Received by Manufacturer03/24/2025
Initial Report FDA Received Date02/11/2025
Supplement Report FDA Received Date04/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown